# SDR GLBA20111109H

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 30,182 hours, 31,239 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: UO41125001
- Condition: Damaged
- Location: Nlg Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT UPON GEAR RETRACTION, NLG A SYS RED AND GREEN LIGHTS ILLUMINATED, ALL B SYS LIGHTS EXTINGUISHED.  MX REPLACED NLG DOWNLOCK "A" PROX HARNESS, IAW EMM 32-61-00, OPS CHECKED GOOD IAW 32-30-00 AND 32-60-00.
